A quadratic integral equation
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 7 (1980) no. 3, p. 375-480
@article{ASNSP_1980_4_7_3_375_0,
     author = {Nussbaum, Roger D.},
     title = {A quadratic integral equation},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 7},
     number = {3},
     year = {1980},
     pages = {375-480},
     zbl = {0454.45001},
     mrnumber = {597547},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1980_4_7_3_375_0}
}
Nussbaum, Roger D. A quadratic integral equation. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 7 (1980) no. 3, pp. 375-480. http://www.numdam.org/item/ASNSP_1980_4_7_3_375_0/

[1] L. Ahlfors, Complex Analysis, New York, McGraw-Hill Book Co., 1953. | MR 510197

[2] N. Baxter, Existence and uniqueness of positive solutions of a nonlinear integral equation, Ph. D. dissertation, Rutgers University, 1978.

[3] R.J. Baxter, Ornstein-Zernike relation for a disordered fluid, Austral. J. Phys., 21 (1968), pp. 563-569.

[4] L. Blum - J.S. Hoye, Solution of the Yukawa closure of the Ornstein-Zernike equation, J. Statist. Phys., 16 (1977), pp. 399-413.

[5] J. Cronin, Analytic functional mappings, Ann. of Math., 58 (1953), pp. 175-181. | MR 57464 | Zbl 0050.34301

[6] I.M. Gel'Fand - D.A. Raikov - G.E. Silov, Commutative normed rings, Uspehi Mat. Nauk, 1 (1946), pp. 48-146 = Amer. Math. Soc. Transl., 5 (1957), pp. 165-220. | MR 27130 | Zbl 0063.01567

[7] M.G. Krein, Integral equations on a half-line with kernel depending upon the difference of the arguments, Uspehi Mat. Nauk, 13 (1958), pp. 3-120 = Amer. Math. Soc. Transl., Ser. 2, 22 (1962), pp. 163-288. | MR 102721 | Zbl 0119.09601

[8] B. Ja. Levin, Distribution of Zeros of Entire Functions, Translations of Math. Monographs, vol. 5, Amer. Math. Soc., Providence, Rhode Island, 1964. | MR 156975 | Zbl 0152.06703

[9] R. Paley - N. Wiener, Fourier Transforms in the Complex Domain, A.M.S. Colloquium Publications, vol. 15, New York, 1934. | Zbl 0011.01601

[10] G. Pimbleyjr., Positive solutions of a quadratic integral equation, Arch. Rational Mech. Anal., 24 (1967), pp. 107-127. | MR 205010 | Zbl 0149.08103

[11] P.H. Rabinowitz, A note on topological degree for holomorphic maps, Israel J. Math., 16 (1973), pp. 46-52. | MR 346183 | Zbl 0278.32018

[12] R. Ramalho, Existence and uniqueness theorems for a nonlinear integral equation, Math. Ann., 221 (1976), pp. 35-44. | MR 402439 | Zbl 0303.45003

[13] M. Wertheim, Analytic solutions of the Percus-Yevick equation, J. Mathematical Phys., 5 (1964), pp. 643-651. | MR 161684 | Zbl 0128.22503

[14] M. Wertheim, Exact solution of the mean spherical model for fluids of hard spheres with permanent electric dipole movements, J. Chem. Phys., 55 (1971), pp. 4291-4298.

[15] G. Whyburn, Topological Analysis, Princeton Univ. Press, Princeton, N.J., 1958. | Zbl 0080.15903

[16] N. Baxter - R.D. Nussbaum, A nonlinear integral equation, in preparation. | Zbl 0489.45005

[17] R.D. Nussbaum, A quadratic integral equation. II, submitted. | Zbl 0476.45009